On a Class of Semigroup Pseudovarieties without Finite Pseudoidentity Basis. Volkov, M. V. IJAC, 5(2):127-136, 1995.
On a Class of Semigroup Pseudovarieties without Finite Pseudoidentity Basis [link]Paper  bibtex   
@article{ dblp4668884,
  title = {On a Class of Semigroup Pseudovarieties without Finite Pseudoidentity Basis},
  author = {Mikhail V. Volkov},
  author_short = {Volkov, M. V.},
  bibtype = {article},
  type = {article},
  year = {1995},
  key = {dblp4668884},
  id = {dblp4668884},
  biburl = {http://www.dblp.org/rec/bibtex/journals/ijac/Volkov95},
  url = {http://dx.doi.org/10.1142/S0218196795000094},
  journal = {IJAC},
  pages = {127-136},
  number = {2},
  volume = {5},
  text = {IJAC 5(2):127-136 (1995)}
}
Downloads: 0